# SDR UIEA2024031700154

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 94,587 hours, 15,763 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 115132408322
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPT REPORTED GALLEY ELT NOT TAPED CORRECTLY( R/R GALLEY PORTABLE ELT IAW AMM 25-63-03 PART EFECTIVITY AIPC 25-63-52-97 ITEM 600. NO FURTHER DEFECTS NOTED. THIS CLEARS DMI 204877.  )
